Note on the convergence to normality of quadratic forms in independent variables

J.M. Vregelaar, ten

    Research output: Book/ReportReportAcademic

    111 Downloads (Pure)

    Abstract

    In this paper we prove a result on the convergence to normality of quadratic forms in independent zero mean variables, which is a generalization of a theorem Whittle proved in his '64 paper (Whittle '64).
    Original languageEnglish
    Place of PublicationEindhoven
    PublisherTechnische Universiteit Eindhoven
    Number of pages9
    Publication statusPublished - 1987

    Publication series

    NameMemorandum COSOR
    Volume8708
    ISSN (Print)0926-4493

    Fingerprint Dive into the research topics of 'Note on the convergence to normality of quadratic forms in independent variables'. Together they form a unique fingerprint.

    Cite this